Bulletin (New Series) of the American Mathematical Society

Review: Enrico Giusti, Minimal surfaces and functions of bounded variation

F. Almgren

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987), 167-171.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Almgren, F. Review: Enrico Giusti, Minimal surfaces and functions of bounded variation. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 167--171. https://projecteuclid.org/euclid.bams/1183553690

Export citation


  • [AA] W. K. Allard and F. Almgren, eds., Geometric measure theory and minimal surfaces, Proc. Sympos. Pure Math., vol. 44, Amer. Math. Soc. Providence, R. I., 1986.
  • [FH] H. Federer, Geometric measure theory, Springer-Verlag, Berlin, Heidelberg, New York, 1969.
  • [FF] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520.
  • [NJ] J. C. C. Nitsche, Vorlesungen über Minimal Flächen, Springer-Verlag, Berlin, Heidelberg, New York, 1975.
  • [OR] R. Osserman, A survey of minimal surfaces, Dover Publications, Inc., 1986.
  • [RE] E. R. Reifenberg, Solution of the Plateau Problem for m-dimensional surfaces of varying topological type, Acta Mathematica 104 (1960), 1-92.
  • [SL] L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Ann. of Math. 118 (1983), 525-571.
  • [W1] B. White, Existence of least area mappings of N-dimensional domains, Ann. of Math. 18 (1983), 179-185.
  • [W2] B. White, Mappings that minimize area in their homotopy classes, J. Differential Geom. 20 (1984), 433-446.